# SDR SIMA20140618003

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 35,657 hours, 32,782 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT ACFT OPENED COCKPIT DOOR & NOTICED STRONG ELEC ODOR NO POWER ON ACFT.  PERFORMED AMM TASK 21-20-00.  AIR CONDITIONING DISTRIBUTION SMOKE & ABNORMAL SMELL IN COCKPIT, UNKNOWN SOURCE.  FLIGHT ATTENDANT & CAPTAIN`S FLASHLIGHT ASSEMBLY BAD.  R & R BOTH ASSEMBLIES IAW AMM 33-50-16.  PN P2-07-0011-500, SN OFF 6323 & SN ON 691-3.
